| Texto completo | |
| Autor(es): |
Reis, Lucas
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | FINITE FIELDS AND THEIR APPLICATIONS; v. 68, p. 9-pg., 2020-12-01. |
| Resumo | |
Let q be a prime power, let F-q be the finite field with q elements and let d(1), ...,d(k) be positive integers. In this note we explore the number of solutions (z(1), ...,z(k)) is an element of (F) over bar (k)(q) of the equation L-1(x(1)) + ... + L-k(x(k)) = b, with the restrictions z(i) is an element of F-qdi, where each L-i (x) is a non zero polynomial of the form Sigma(mi)(j=0) a(ij)x(qj) is an element of F-q [x] and b is an element of (F) over bar (q). We characterize the elements b for which the equation above has a solution and, in affirmative case, we determine the exact number of solutions. As an application of our main result, we obtain the cardinality of the sumset Sigma(k)(i=1) F-qdi := {alpha(1) + ... + alpha(k) vertical bar alpha(i) is an element of F-qdi}. Our approach also allows us to solve another interesting problem, regarding the existence and number of elements in F-qn with prescribed traces over intermediate F-q-extensions of F-qn. (C) 2020 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 18/03038-2 - Mapas polinomiais em corpos finitos e suas aplicações |
| Beneficiário: | Lucas da Silva Reis |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |